# SDR CALA2025072106783

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 81,606 hours, 34,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN ROW 24 SEAT C NOT ILLUMINATING CHECKED CONNECTION, CONNECTION SECURE.   RELAMPED EMERGENCY LIGHT IN ROW 24 SEAT C PER AMM TASK 33-51-19-000-002-A. NO HELP.  RESEATED CONNECTOR OPS CHECKED GOOD.
